Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
200 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Having itchy red patches in the groin area and legs with hair loss. Are these symptoms of aids?

Answered by
Dr.
Dr. Praveen Rodrigues

Dermatologist

Practicing since :1993

Answered : 1193 Questions

default
Posted on Wed, 29 Aug 2012 in Skin Hair and Nails
Question: I have red patches with severe itching in the groin and leg turn out to be violet. And peel spots disappeared in the thigh, but there are still spots in my legs with hair loss. Are these symptoms of hiv/253657?iL=true" >AIDS ؟

I did hiv 1/2 test after 4 months of sexual intercouses and pcr test after 8 months after vaginal intercourses all negative
Do i have to do more hiv tests?
And also after sex intercourses i have stomach problems and too much gas and i have pain after food
Also i feel dizzy and headace all the time
And i have decrease in my vitamin D
Sorry im not good in english
Please doctor answear me

Now already two years i have all these problems after sex intercourses (with asian girls without condom many times)

With out condom .after these sex intercourses i had problems in my stomach and gas , 2 years now
Please do i have aids or what
Do i have to do more hiv tests
I didnt use a condom while the vaginal intercourses
doctor
Answered by Dr. Praveen Rodrigues 8 hours later
Dear,

Thanks for the query.

Relax. You have a variety of Gastric symptoms & they don't necessarily have anything to do with AIDS.

You have done a PCR & ELISA tests at your mentioned intervals & this is enough. For completion sake, please repeat your ELISA at a different lab with a different method & am sure it will put your mind at ease.

Please go visit a good gastroenterologist to know what is causing the intestinal symptoms. It is unlikely to be related to HIV

The skin symptoms you describe are most likely a fungal infection. Please go over to a dermatologist or use a local mixed cream containing clobetasol-gentamicin-miconazole that you can easily procure over the counter in your part of the world & you may want to add a 'single' tablet of fluconazole 150mg in addition in conjunction with your treating doctor.

Prevention is better than cure & please do consider using protection in the future vis-a-vis condoms should you continue to have such relationships.

Hope this makes you feel better & answers your queries. Let me know if you need more information.

Regards
Dr Praveen Rodrigues MD Dermatologist,
Cosmetologist & Venereologist,
Bangalore, India

Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication

Recent questions on  Fluconazole

doctor1 MD

I have a GFR OF 49, I have a history of high blood pressure, and chronic urinary track infection,swollen and painfull legs below tne knees, was...

doctor1 MD

I have candidia overgrowth I have been trying everything even taking dr prescribed diflucan I am on the 13th pill brushing my body showering taking...

doctor1 MD

I see a small amount of a white substance when I urinate. I am on Diflucan for a fungral skin infection on my inner thiegh. As I have been on the...

doctor1 MD

am a 26 year old, sexually active male living in Nigeria.



I need urgent medical advice. suffering from a chronic STI that has thus far defied...

doctor1 MD

I was having itching in my areas involving touching such as thighs, underarms and it was causing sour smell, so i asked one of the doctors here and...

doctor1 MD

Hello doc my mother has some skin problem

doctor1 MD

I have a persistent yeast infection using fluconasole only takes it away for a day or two at the most. Sounds like nothing but is very...